# SDR FDEA202004270807

- Difficulty date: April 27, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 61,295 hours, 23,175 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 173N210113
- Part serial: ASTA0162
- Condition: Failed
- Location: Tail
- Part time: 3,953 hours, 2,802 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  985     55-40  5529     23APR20  MEM  OPEN  U  MOD TYPE T MOD NO. F-5540-T0353729 REV NO.  PS P1  STABILIZERS - RUDDER - MAINTENANCE PROGRAM  INSPECTION  COMPLY WITH E..A. F-5540-T0353729 REV NO.  POS. P1   DUE TO FAILED RUDDER INSPECTION R&R'ING RUDDER ON  WRI 27-20-5540     C/W WITH RUDDER  INSTALLATION  REF. B757 AMM 27-21-21-4. LEAKS AND OPS CHECK GOOD.   A/C   OK FOR SVC.
